Kirk M Chan Tack

Summary

Affiliation: Food and Drug Administration
Country: USA

Publications

  1. doi request reprint Intracranial hemorrhage and liver-associated deaths associated with tipranavir/ritonavir: review of cases from the FDA's Adverse Event Reporting System
    Kirk M Chan-Tack
    Division of Antiviral Products, Center for Drug Evaluation and Research, Food and Drug Administration, Silver Spring, Maryland 20993, USA
    AIDS Patient Care STDS 22:843-50. 2008
  2. ncbi request reprint Atazanavir-associated nephrolithiasis: cases from the US Food and Drug Administration's Adverse Event Reporting System
    Kirk M Chan-Tack
    Division of Antiviral Products, Center for Drug Evaluation and Research, Food and Drug Administration, Silver Spring, Maryland, USA
    AIDS 21:1215-8. 2007

Collaborators

  • Kirk M Chan-Tack
  • Kimberly A Struble
  • Debra B Birnkrant
  • Melissa M Truffa

Detail Information

Publications2

  1. doi request reprint Intracranial hemorrhage and liver-associated deaths associated with tipranavir/ritonavir: review of cases from the FDA's Adverse Event Reporting System
    Kirk M Chan-Tack
    Division of Antiviral Products, Center for Drug Evaluation and Research, Food and Drug Administration, Silver Spring, Maryland 20993, USA
    AIDS Patient Care STDS 22:843-50. 2008
    ..Among most patients with liver-associated deaths, death appears to occur soon after hepatic failure develops. If considering TPV/r, careful assessment of risk/benefit is suggested for patients at risk for ICH and hepatic failure...
  2. ncbi request reprint Atazanavir-associated nephrolithiasis: cases from the US Food and Drug Administration's Adverse Event Reporting System
    Kirk M Chan-Tack
    Division of Antiviral Products, Center for Drug Evaluation and Research, Food and Drug Administration, Silver Spring, Maryland, USA
    AIDS 21:1215-8. 2007
    ..Some cases of nephrolithiasis resulted in atazanavir discontinuation. Healthcare professionals and patients should be informed that nephrolithiasis is a possible adverse event with atazanavir...